# SDR TWAA0018413

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Service Doorsill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE UNDER RT SERVICE DOOR SILL AT STA 170 AND ON MEMBRANE AT STA 160, RBL 43.  INSTALLED NEW MEMBRANE FROM STA 160 TO 200, RBL 44 TO 57 PER SRM 53-01, PAGE 9 FIG 2, DRAWING 9936534, SRM 51-30-2, AND SRM 51-30-5.  SEALED PER SRM 51-20-0.
